# SDR IPXA10M61197

- Difficulty date: July 7, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 71,853 hours, 11,414 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E APPROX W/S 267 FOUND CHAFE WEAR 10" LONG.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND SHIM IAW SRM 57-40-02, REPAIR 5, FIG. 201.
